MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-607
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
The foam plate was incorrectly placed in the packaging and partially welded to the packaging.It was questionable if the inlay was completely sterile.Insert was not used due to having a replacement available.No surgical delay.No adverse affects on the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Did the inner foam got stuck on the inner packaging? it got stuck between the paper lid and the plastic case.B.Was the seal broken/sterile integrity of the package breached? the sterile integrity of the package was breached.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Review of the photographic evidence confirmed the complaint.The seal adhesive transfer was incorrectly placed on the blister flange.However, there is no impact on the sterility of the unit or integrity of the sterile barrier.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: 1) quantity manufactured: 17.2) date of manufacture: sep/02/2021.3) any anomalies or deviations identified in dhr: no none conformances associated to this lot.4) expiry date: aug/31/2026.5) ifu reference: 090200829.Device history review: 1) quantity manufactured: 17.2) date of manufacture: sep/02/2021.3) any anomalies or deviations identified in dhr: no none conformances associated to this lot.4) expiry date: aug/31/2026.5) ifu reference: 090200829.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Review of the photographic evidence confirmed the complaint.The seal adhesive transfer was incorrectly placed on the blister flange.Based on the review of the photos, the seal adhesive was confirmed to be missing along one edge of the blister packaging.Although the missing seal adhesive would compromise the sterility of the blister packaging, there is a second sterile barrier (vacuum sealed foil pouch) designed to maintain the sterile integrity of the implant itself.There is no evidence from the photos provided of the inner vacuum sealed foil pouch damaged or compromised in any way.Therefore, due to the integrity of the inner sterile barrier is uncompromised, the reported compromised sterility is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : 1) quantity manufactured: (b)(4), 2) date of manufacture: sep/02/2021, 3) any anomalies or deviations identified in dhr: no none conformances associated to this lot, 4) expiry date: aug/31/2026, 5) ifu reference: 090200829.Device history review : 1) quantity manufactured: (b)(4), 2) date of manufacture: sep/02/2021, 3) any anomalies or deviations identified in dhr: no none conformances associated to this lot, 4) expiry date: aug/31/2026, 5) ifu reference: 090200829.

Brand Name
ATTUNE CR RP INSRT SZ 6 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14166290
Report Number1818910-2022-07165
Device Sequence Number14935849
Product Code NJL
UDI-Device Identifier10603295047889
UDI-Public10603295047889
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number1516-30-607
Device Catalogue Number151630607
Device Lot Number9874864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer09/27/2022
09/30/2022
03/01/2023
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date09/29/2022
10/02/2022
03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown